MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD; PTA BALLOON DILATATION CATHETER
Model Number ATG120184
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to an angioplasty procedure, the pta balloon allegedly had labelling issue.There was no patient contact.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 02/2024).
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned for evaluation.An investigation was performed at the manufacturing site into the product labeling.Per the certificate of conformance provided during the manufacturing review, the correct expiration date is 2024-02-24.However, through a labeling review performed at the manufacturing site it was determined that the qr code printed on the 120 length devices were incorrectly tied to a 3 year expiration date, instead of the correct 2 year expiration date.Therefore, the investigation is confirmed for the reported labeling issue, as the qr code printed on the packaging is populated with an incorrect expiration date.A definitive root cause could not be determined based upon the available information.Labeling review: through a labeling review performed at the manufacturing site, it was determined that the qr code printed on the 120 length devices were incorrectly tied to a 3 year expiration date, instead of the correct 2 year expiration date.Per the certificate of conformance, the correct expiration date is 2024-02-24, which matches the expiration date reported printed on the labeling by the user, but the qr code on the labeling incorrectly pulls a 3-year expiration date.H10: d4 (expiry date: 02/2024), g3.H11: h6 (method, result, conclusion).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ATLAS GOLD
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FUTUREMATRIX INTERVENTIONAL
1605 enterprise street
athens 75751
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15196728
Report Number2020394-2022-00652
Device Sequence Number6252523
Product Code DQY
UDI-Device Identifier00801741060885
UDI-Public(01)00801741060885
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATG120184
Device Catalogue NumberATG120184
Device Lot Number93PG0147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer11/07/2022
Initial Report FDA Received Date08/10/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown